It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Weird fluids after taking BC pills


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 08-09-2005, 07:59 AM   #1
Biggienomuch
Junior Member
(female)
 
Join Date: Aug 2005
Location: Close On Nothing Way Away Yonder (Behind God's Back)
Posts: 35
Biggienomuch HB User
Exclamation Weird fluids after taking BC pills

I'm on allesse BC pills and after taking them my auntie flo is much heavier and thicker than before.... has this been happening to anyone else? Any response would help..:-)

 
Sponsors Lightbulb
   
Old 08-09-2005, 08:34 AM   #2
GLSheridan
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,892
GLSheridan HB User
Re: Weird fluids after taking BC pills

Quote:
Originally Posted by Biggienomuch
I'm on allesse BC pills and after taking them my auntie flo is much heavier and thicker than before.... has this been happening to anyone else? Any response would help..:-)

How long have you been taking Alesse? If you just started, it's normal for your period to be heavy. However, if you've been using Alesse for several months and are having no lightening, talk to your prescriber.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Spinal Fusion Surgery - two weird questions! : ) backpatient91 Back Problems 12 08-13-2010 04:34 AM
Another weird behavior. dorri Alzheimer's Disease & Dementia 13 08-22-2009 07:54 PM
Weird Symptoms - Very Red Skin LC001 General Health 0 05-25-2009 04:06 PM
Weird Idea... Squishy27 Eating Disorder Recovery 9 07-17-2007 10:46 AM
Can a child stop taking fluids all of a sudden ? Mrs.Khan Infant Care (up to 18 months old) 2 02-06-2007 01:28 PM
How to get a sick infant to take fluids??? lrguyer Infant Care (up to 18 months old) 3 12-09-2006 05:59 AM
Weird dizziness At8once Open to All Other Health Topics 5 04-20-2006 08:15 AM
Weird situation HiEveryBody Birth Control 2 11-11-2005 12:43 PM
on the pill for 1st time--weird period? intheforest Birth Control 4 10-13-2004 09:47 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2016 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!